# SDR SWIA202053333

- Difficulty date: September 12, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY RT ACM SUPPORT STRUCTURE LATERAL CROSS BRACE ATTACH ANGLE AT APPROXIMATELY FS 711.0 AND BL 23 RT IS CRACKED THROUGH IN RADIUS.  C-CHECK RO 10/13/2020.  REPLACED CRACKED SUPPORT ANGLE CLIP ON RT ACM SUPPORT STRUCTURES WITH NEW PN 601R95159-43 PO T-56457, REF CRJ 200 SRM.
